International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: On the (Fast) Algebraic Immunity of Boolean Power Functions

Authors:
Yusong Du
Baodian Wei
Fangguo Zhang
Huang Zhang
Download:
URL: https://eprint.iacr.org/2015/435
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26698,
  title={On the (Fast) Algebraic Immunity of Boolean Power Functions},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={435},
  url={https://eprint.iacr.org/2015/435},
  author={Yusong Du and Baodian Wei and Fangguo Zhang and Huang Zhang},
  year=2015
}